On computable invariants
Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1017-1020
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_5_a9,
author = {A. A. Markov},
title = {On computable invariants},
journal = {Doklady Akademii Nauk},
pages = {1017--1020},
year = {1962},
volume = {146},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a9/}
}
A. A. Markov. On computable invariants. Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1017-1020. http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a9/